MathSciNet Relay Station
MathSciNet bibliographic data
MR3178511 62H05 (62E20 62G05 62G20 62H12)
Hoff, Peter D.; Niu, Xiaoyue; Wellner, Jon A. Information bounds for Gaussian copulas. Bernoulli 20 (2014), no. 2, 604–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement